MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3; POWERED WHEELCHAIR
Model Number M3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reports provided indicate when the end-user was in the shower, they reportedly lost their balance and fell forward out of the seating to the floor of the shower.This fall reportedly resulted with the end-user having sustained a fracture to their left tibia.Reportedly the end-user utilizes the device in this manner on a routine basis while keeping the device covered to protect from moisture.Service provider stated having inspected the device and found it to be operating normally with no signs of a malfunction having occurred.The service provider hypothesized the end-user inadvertently activated the seat functions into an anterior tilt, and this caused the end-user to lose positioning.As no claims or allegations were received of a product malfunction having occurred, and the device remaining fully operational after the event; permobil in unable to reach a determination as to cause of adverse event without speculation.The dhr was reviewed, and device was found to have met specification prior to distribution.
 
Event or Problem Description
Report received claiming the end-user was using their power wheelchair inside a roll in shower.Report claims during the showering activities, at some point the end-user lost their positioning and fell out of the seating to the shower floor where they reportedly sustained injuries requiring medical intervention to address.

Brand Name
PERMOBIL M3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key15948935
Report Number1221084-2022-00023
Device Sequence Number17769877
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public17330818345674
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose